# SDR QXEA2013062601126

- Difficulty date: June 26, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 24,003 hours, 24,498 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAG DOOR NR 2 BEAM IS CRACKED IN CENTER LOCATION.  REMOVED NR 2 BEAM FROM FWD BAG DOOR IAW SRM 51-42-05-02-01,51-40-15-02-01.  MATCHED DRILLED NEW NR 2 BEAM IAW SRM 51-40-07-02-01.  INSTALLED NUTPLATES TO NR 2 BEAM IAW SRM 51-42-05-02-01. INSTALLED NR 2 BEAM, FWD, AFT AND CENTER INTERCOSTALS, VENT DOOR CUT OUT, LIFT LATCH SPRING BRACKETS, VENT DOOR BUMPER BRACKET, VENT DOOR HINGE ATTACHMENT, FWD, AFT AND CENTER BOTTOM INTERCOSTALS, LOWER FWD AND AFT DOOR LINER ATTACH BRACKETS AND EXTERIOR SIGN FASTENERS IAW SRM 51-42-05-02-01, 51-40-15-02-01.  INSTALLED LOWER FWD AND AFT INTERIOR SKIN PANELS AND INNER LOWER SKIN TO FWD BAG IAW SRM 51-42-05-02-01 AND SRM 51-42-15-02-01. INSTALLED DOOR SEAL -LOWER SECTION TO FWD BAG IAW 52-32-21-400-801.  APPLIED SURFACE PROTECTION TO INTERIOR SKIN RIVETS IAW SRM 51-25-10-02-01, REV 13.  INSTALLED FWD AND AFT NR 2 STOP FITTINGS INTO FWD BAG DOOR IAW 52-32-19-400-801.  INSTALLED MAIN HINGE IAW AMM 52-32-16-400-801.  INSTALLED LIFT AND LATCH MECHANISM IAW AMM 52-32-11-400-801. INSTALLED VENT DOOR IAW AMM 52-32-06-400-801.  COMPLETED INSTALLATION OF VENT DOOR MECHANISM AND NEW VENT DOOR SEAL IAW AMM 52-32-06-400-801 AND TR 52-434.  COMPLETED INSTALLATION OF LIFT AND LATCH MECHANISM IAW AMM 52-32-11-400-801, REV 42 AND MCN652574-3 ISSUE NR 1. COMPLETED INSTALLATION OF HINGE MECHANISM IAW AMM 52-32-16-400-801.  RESTORED SURFACE PROTECTION TO FWD BAG DOOR IAW SRM 51-25-10-02-01, 51-25-05-02-01.
